Article (Scientific journals)
Intersections of Finitely Generated Maximal Partial Clones
Couceiro, Miguel; Haddad, Lucien
2012In Journal of Multiple-Valued Logic and Soft Computing, 19 (1-3), p. 85-94
Peer Reviewed verified by ORBi
 

Files


Full Text
Couceiro et al - MVLSC - 2012.pdf
Publisher postprint (84.13 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Generating sets; Partial clones
Abstract :
[en] Let A be a finite non-singleton set. For A ={0, 1} we show that the set of all self-dual monotonic partial functions is a not finitely generated partial clone on {0, 1} and that it contains a family of partial subclones of continuum cardinality. Moreover, for |A| ≥ 3, we show that there are pairs of finitely generated maximal partial clones whose intersection is a not finitely generated partial clone on A.
Disciplines :
Mathematics
Author, co-author :
Couceiro, Miguel ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Haddad, Lucien
External co-authors :
yes
Language :
English
Title :
Intersections of Finitely Generated Maximal Partial Clones
Publication date :
January 2012
Journal title :
Journal of Multiple-Valued Logic and Soft Computing
ISSN :
1542-3980
Publisher :
Old City Publishing, Inc., Philadelphia, United States - Pennsylvania
Volume :
19
Issue :
1-3
Pages :
85-94
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 01 April 2016

Statistics


Number of views
43 (3 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
0
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu